Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Brown discharge, cramps, have not taken the low dose of birth control religiously. What does this mean?

I am on low dose birth control . Last month my prescription ran out and I wasn t able to refill for five days. I started taking the birth control the day I received. I had a normal cycle and period starting 10/6. I had the last day of my period last week and started my active pills on 10/11. I had sex 10/13. I now have brown discharge and cramps and want to know what this could be from.
Asked On : Thu, 25 Oct 2012
Answers:  0 Views:  13 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor